# SDR 9712319611

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Ind
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND VERIFIED VISUALLY THROUGH PERISCOPE THAT GEAR WAS EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED INDICATOR ASSEMBLY L2-26 AND DIMMING CONTROLLER B5-3, OPERATIONAL CHECK NORMAL.
